# SDR CALA2009012600060

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 34,022 hours, 11,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310U31
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR Z-ANGLE CORRODED.  REMOVED AND INSTALLED NEW Z-ANGLE REF SRM 51-40-02.
